# SDR AU960793

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC1TMK10
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR SUPPORT CASTING CRACKED BEYOND LIMITS - FURTHER INVESTIGATION ALSO FOUND CRACKING IN THE RH MLG SUPPORTCASTING WHICH WAS WITHIN LIMITS - FOUND DURING X-RAY INSPECTION  IAW AD/DHC1/28-4
